# SDR UIEA01045

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PRESSURE DECK NUMEROUS AREAS WERE FOUND WITH SPOT CORROSION BETWEEN BS 1460/1480 AT RBL 6, RBL 26.5; LBL 6, LBL 20, LBL 39, LBL 47.5.  MOST AREAS BLENDED TO SRM LIMITS, TREATED AND FINISHED PER STANDARD PRACTICES.  THE FOLLOWING AREAS WERE REPAIRED BY TRIMMING OUT THE CORRODED AREAS AT LBL 39, LBL 48.  AT RBL 6; LBL 6 AND 20 CORROSION CRACK WAS REMOVED BY STEP DRILLING AND SUBSEQUENTLY FREEZE PLUGS INSTALLED.  FILLER SECTIONS AND REPAIR DOUBLERS WERE FABRICATED FOR ALL ABOVE AREA.  INSTALLED REPAIR FILLERS AND DOUBLERS PER STANDARD PRACTICES.  (M)
